# SDR UPS96521199

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: High Oil Consmpt
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACID SMELL IN COCKPIT IN-FLIGHT.  SAME INTENSITY NOTICED WITH EITHER ACM OPERATING.  ENG ANTI-ICE WAS USED FOR SHORT DURATION.  DID NOT NOTICE SMELL ON GROUND WITH ACM'S RUNNING WITH BLEED SOURCE.  BURNS EYES AND THROATS.  NR 2 ENG REQUIRES CHANGING DUE TO HIGH OIL CONSUMPTION.  CHANGED NR 2 ENG IN REF TO TC 5001 PW THROUGH STEP 74-E.  P/N OFF PW 2040.  S/N OFF P726657.   P/N ON PW2040.  S/N ON 717929.
